Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Sick with an ear infection and mouth infection. On medication. Now have foot pain. What is the reason?

My son has been sick with an ear infection and a mouth infection we thought was due to the antibiotics . They put him on medicine for thrush and now he is complaining of foot pain and his urine smells very strong. There has been no injury to his feet and it is worrying me. He is sick about once a month but never this bad.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

If your son has been adequately treated with antibiotics, then it is better not to repeat the same again as it would cause more harm than good to him.

Please give him plenty of fluids orally. In addition, do not give him any other medicine either.

Make him eat lot of fruits and vegetable salads. If the ear and mouth infection is not subsiding, a skilled ENT specialist can help him by doing an examination, swab culture and treating him accordingly.

Hope this helps.

Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor